Sudin Cold Tablet uses, side effects, precautions
|Composition||Diphenhydramine (25mg) + Paracetamol (500mg) + Phenylephrine (5mg) + Caffeine (30mg)|
|Company||Group Pharmaceuticals Ltd|
|Medicine type||Antihistamine, Antipyretic, Nasal Decongestant|
|Route of administration||Oral|
|Uses||Common Cold, Fever|
|Side effects||Dizziness, Dry mouth, Fatigue|
General uses of Sudin Cold Tablet
Sudin Cold Tablet is a combination of four medicines. It is used to treat common cold symptoms such as runny nose, stuffy nose, watery eyes, and sneezing.
It is also used in the treatment of allergic reactions, fever, and nasal congestion.
When Sudin Cold Tablet is prescribed?
Common Cold: Sudin Cold Tablet is generally prescribed for treating symptoms of the common cold like sneezing, watery eyes, runny nose, and stuffy nose.
Side effects of Sudin Cold Tablet
Sudin Cold Tablet may cause some side effects like:
- Nausea or vomiting
Alcohol: You should avoid taking Sudin Cold Tablet with alcohol.
Pregnancy: Pregnant women should avoid the use of Sudin Cold Tablet.
Hypersensitivity: You should avoid taking this medicine if you are hypersensitive (allergic) to any of the ingredients of Sudin Cold Tablet.
Liver or Kidney disease: It should be used with caution in patients with any liver or kidney disease.
How to use Sudin Cold Tablet?
Take the dose of Sudin Cold Tablet as advised by your doctor.
You should take this medicine after having a meal.
Do not chew, crush or break it. Swallow it as a whole.
Storage of Sudin Cold Tablet
Store this medicine in a cool and dry place.
Keep it away from direct sunlight.
Keep this medicine away from kids and pets.
Don’t freeze this medicine.
Tell your doctor if:
- You are allergic to any of the ingredients of the Sudin Cold Tablet.
- You are a pregnant or breastfeeding mother.
- You’ve any liver or kidney disease.
- You are taking some other medicine that contains paracetamol.
Ingredients of Sudin Cold Tablet
Diphenhydramine: Sudin Cold Tablet contains diphenhydramine (25mg). Diphenhydramine belongs to the class of medicines known as antihistamines. It is generally used in the treatment of allergic conditions.
Paracetamol: It contains paracetamol (500mg). Paracetamol belongs to the class of drugs known as antipyretics. It shows both analgesic (pain reducer) and antipyretic (fever reducer) effects.
Phenylephrine: Sudin Cold Tablet contains phenylephrine (5mg). It belongs to the class of medications known as nasal decongestants. It is mainly used in treating nasal congestion and makes breathing easier.
Caffeine: It contains caffeine (30mg). Caffeine acts as a CNS stimulant and also improves the effectiveness of paracetamol.
How does Sudin Cold Tablet work? / Mechanism of action
Diphenhydramine in this medicine works by blocking the action of a chemical messenger “Histamine”. Histamine is generally responsible for allergic reactions in the body. Blocking the action of histamine helps relieve the symptoms of allergic reactions.
Paracetamol in this medicine works by blocking certain chemical messengers in the body that are responsible for pain and fever.
Phenylephrine in this medicine is an alpha-1 receptor agonist. It works by stimulating the alpha receptors in the nasal mucosa and causes vasoconstriction. This result help in relieving congestion and stuffiness in the nose.
Caffeine in this tablet works by increasing the effectiveness of paracetamol and decreasing the symptoms like dizziness, and sleepiness that are usually caused by diphenhydramine.
Sudin Cold Tablet is mainly used in the treatment of common cold symptoms like runny nose, stuffy nose, sneezing, and watery eyes. It can also help relieve pain and fever.
No, it is not safe to consume Sudin Cold Tablet with alcohol.
Sudin Cold Tablet is not an antibiotic medicine. It is a combination medicine that is used in the treatment of common cold symptoms.
For adults, Sudin Cold Tablet can be prescribed one tablet 1-2 times a day. But the dose and duration of this medicine are not the same for all and depend on various factors. You should always consult your doctor about the dose and duration of the Sudin Cold Tablet.
Each Sudin Cold Tablet contains diphenhydramine (25mg), paracetamol (500mg), phenylephrine (5mg), and caffeine (30mg).
Sudin Cold Tablet is a combination medicine that contains diphenhydramine, paracetamol, phenylephrine, and caffeine as its active ingredients.
It is usually prescribed in treating common cold symptoms like runny nose, stuffy nose, sneezing, and watery eyes.
This medicine should be used with caution in patients with any liver or kidney disease.
Disclaimer: The information contained in pharmbaba.com is presented for the purpose of educating consumers. Nothing contained in pharmbaba.com is intended to be instructional for medical diagnosis or treatment. The information should not be considered complete, nor should it be relied on to suggest a course of treatment for a particular individual. Information obtained in pharmbaba.com is not exhaustive and does not cover all diseases, ailments, physical conditions, or their treatment.